# SDR SWAA2013102821534

- Difficulty date: October 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A581063
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF DELAMINATED OF THE UPPER SURFACE AT THE FORWARD LT CORNER.  R & R PANEL IAW DRAWING & SRM.
